# SDR FDEA202210012436

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28881
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ FIXED LEADING EDGE NUMBER 12 SLAT TRACK CUTOUT CORNER AT XOS 776.5   FOUND CRACK.  REPAIR CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
